Monomial bases in the mod-p Steenrod algebra


Creative Commons License

Karaca I.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.55, no.3, pp.699-707, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 3
  • Publication Date: 2005
  • Doi Number: 10.1007/s10587-005-0057-2
  • Title of Journal : CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Page Numbers: pp.699-707

Abstract

In this paper we study sets of some special monomials which form bases for the mod-p Steenrod algebra (circle dot)/.